首页 | 本学科首页   官方微博 | 高级检索  
     

一类奇异半正三阶三点边值问题解的存在性
引用本文:李丽青,孔陆洋,范进军. 一类奇异半正三阶三点边值问题解的存在性[J]. 山东师范大学学报(自然科学版), 2012, 0(3): 10-13
作者姓名:李丽青  孔陆洋  范进军
作者单位:[1]山东师范大学数学科学学院,济南250014 [2]复旦大学数学科学学院,上海200433
摘    要:笔者研究了一类三阶三点边值问题解的存在性,在非线性项半正且奇异的情况下,利用Guo—Kmsnoselskii不动点定理证明了解的存在性.

关 键 词:奇异半正    正解  不动点定理

EXISTENCE OF SOLUTIONS TO A CLASS OF THIRD- ORDER THREE- POINT SINGULAR SEMIPOSITONE BOUNDARY VALUE PROBLEM
Li Liqing,Kong Luyang,Fan Jinjun. EXISTENCE OF SOLUTIONS TO A CLASS OF THIRD- ORDER THREE- POINT SINGULAR SEMIPOSITONE BOUNDARY VALUE PROBLEM[J]. Journal of Shandong Normal University(Natural Science), 2012, 0(3): 10-13
Authors:Li Liqing  Kong Luyang  Fan Jinjun
Affiliation:1 ) School of Mathematics Science, Shandong Normal University, 250014, Jinan, China; 2) School of Mathematics Science, Fudan University ,200433, Shanghai, China )
Abstract:The existence of solutions to a class of third - order three - point singular semipositone boundary value problem is investigated by using Guo - Krasnoselskii fixed point theorem of cone expansion - compression type.
Keywords:Singular semipositone  cone  positive solution  fixed point theorem
本文献已被 维普 等数据库收录!
设为首页 | 免责声明 | 关于勤云 | 加入收藏

Copyright©北京勤云科技发展有限公司  京ICP备09084417号